# SDR GTIA2017102302210

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 37,651 hours, 17,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CABIN ODOR ON DESCENT. PERFORMED ENGINE RUN COULD NOT DUPLICATE ODOR FROM EITHER PACK 1 NOR PACK 2, VISUALLY INSPECTED DEOILER SEALS IAW TSM 05-0-00-810-831, NO DEFECTS NOTED AT THIS TIME. A/C IS OK TO CONTINUE.
